Alert archive / Maine / Storm Warnings in 2017

Storm Warning 1, NWS Gray, ME

January 10, 2017

NWS Gray, ME issued this storm warning at Jan 10, 2017, 3:03 PM EST. It took effect at Jan 11, 2017, 2:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 10, 2017, 3:03 PM EST (20:03 UTC)
In effect from
Jan 11, 2017, 2:00 AM EST
Expired
Jan 11, 2017, 10:00 AM EST
In force
8 hr
Issued by
NWS Gray, ME

The text

As transmitted.

677 
WHUS71 KGYX 102003
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
303 PM EST TUE JAN 10 2017

...STRONG SOUTHERLY WINDS WILL REACH GALE TO STORM FORCE OVERNIGHT
AND EARLY WEDNESDAY....

ANZ150-111015-
/O.UPG.KGYX.GL.W.0005.000000T0000Z-170111T1200Z/
/O.NEW.KGYX.SR.W.0001.170111T0700Z-170111T1500Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
303 PM EST TUE JAN 10 2017

...STORM WARNING IN EFFECT FROM 2 AM TO 10 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING...
WHICH IS IN EFFECT FROM 2 AM TO 10 AM EST WEDNESDAY. THE GALE
WARNING IS NO LONGER IN EFFECT.

* WINDS...SOUTH 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ151>154-111015-
/O.EXT.KGYX.GL.W.0005.000000T0000Z-170111T1500Z/
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
303 PM EST TUE JAN 10 2017

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY...

* WINDS...SOUTH 30 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
3 follow-up statements
395 
WHUS71 KGYX 110337
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1037 PM EST TUE JAN 10 2017

ANZ151>154-111500-
/O.CON.KGYX.GL.W.0005.000000T0000Z-170111T1500Z/
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
1037 PM EST TUE JAN 10 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY...

* WINDS...SOUTH 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150-111500-
/O.CON.KGYX.SR.W.0001.170111T0700Z-170111T1500Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
1037 PM EST TUE JAN 10 2017

...STORM WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EST
WEDNESDAY...

* WINDS...SOUTH 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
719 
WHUS71 KGYX 110847
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
347 AM EST WED JAN 11 2017

ANZ151>154-111500-
/O.CON.KGYX.GL.W.0005.000000T0000Z-170111T1500Z/
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
347 AM EST WED JAN 11 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS...SOUTH 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150-111500-
/O.CON.KGYX.SR.W.0001.000000T0000Z-170111T1500Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
347 AM EST WED JAN 11 2017

...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS...SOUTH 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
316 
WHUS71 KGYX 111515
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1015 AM EST WED JAN 11 2017

ANZ151>154-112200-
/O.EXP.KGYX.GL.W.0005.000000T0000Z-170111T1500Z/
/O.NEW.KGYX.SC.Y.0005.170111T1515Z-170111T2200Z/
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
1015 AM EST WED JAN 11 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON.

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ150-112200-
/O.EXP.KGYX.SR.W.0001.000000T0000Z-170111T1500Z/
/O.NEW.KGYX.SC.Y.0005.170111T1515Z-170111T2200Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
1015 AM EST WED JAN 11 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...STORM WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON.

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Jan 10, 11:33 AM EST, 3 hours 30 minutes earlier.

Area forecast discussion, Jan 10, 11:33 AM EST, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1133 AM EST Tue Jan 10 2017

.SYNOPSIS...
High pressure will shift well offshore today as a warm front
approaches from the southwest. The warm front will lift north of
the region tonight and be quickly followed by a trailing cold
front early Wednesday. Another cold front will approach from the
west Wednesday night and Thursday and will cross the region
Thursday night. High pressure will build in from the west Friday
through Saturday and will hold over the area on Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
16z update...
Quick update to adjust temps/tds/sky grids. Temperatures in some
areas lagging behind forecast after last nights chilly readings.
Expect thickening clouds through mid afternoon as over-running
west of the forecast area shifts east. Very dry airmass in place
over the region will take some time to saturate...but looking for
light snow to push into southwest zones late this afternoon or
early evening with a quick transition to mixed or rain in southern
and coastal zones. No other changes to the forecast planned attm.

Previous discussion...
640 AM...Minor ESTF update to reflect the current mesonet in near
term grids.

Prev Disc...
At 07z...a 1040 millibar high was anchored southeast of Nova
Scotia. A complex area of low pressure was situated over the
Northern Plains. For today...the ridge will shift further
offshore. Shortwave impulse over the northern plains will ride
northeast across the Great Lakes along with associated intensifying
surface low. Warm front with this system will approach the region
later today with clouds and eventually overunning precipitation
developing towards evening. Milder return flow should allow
temperatures to rebound to the 20s and lower 30s by the afternoon
after a chilly start this morning.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
The deepening surface low will ride northeast into eastern Canada
tonight while warm front presses northward across the forecast
area. We'll see a steadier period of precipitation tonight with
warm air advection with models having trended colder past few
runs. With precipitation onset even the coast may briefly go to
snow and sleet this evening before the strengthening onshore wind
transitions the precipitation to all rain. Further inland...we
remain cold enough for snow and sleet aloft for much if not all of
the precipitation tonight. Where southerly flow does manage to
warm temperatures above freezing and the precipitation becomes
light enough...we should mix with or even change to rain. The risk
of freezing rain or drizzle is low and what snow and sleet
accumulates should be largely below advisory threshold.
Precipitation will taper from southwest to northeast late tonight
as the cold front pivots across the forecast area. The low level
jet will traverse the area overnight and along the coast east of
Portland we could flirt with wind advisory criteria for several
hours towards morning. Early lows will be in the 20s and lower
30s...then gradually warming overnight...particularly along the
coast and over Maine mid coast. On Wednesday...the cold front
sweeps quickly offshore along with lingering precipitation. Mild
850 millibar temperatures...southwest flow...and clearing skies
should allow temperatures to warm into the 40s in most
locales...with a few 50 degree readings not out of the question
over southeast New Hampshire into adjacent southwest Maine.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Broad scale troughing will dominate the weather pattern over the
CONUS for most of the extended. The exception to this will be
ridging trying to build in over the southeastern states which will
prevent short waves from digging too much before they reach
New England.

After a break in precipitation Wednesday afternoon and evening the
next short wave will dip closer in the northern stream pushing a
frontal system through the region by Friday morning. Widespread
light precipitation is expected with a significant portion of
the area seeing a few hours of freezing rain late Wednesday night
into Thursday morning before temperatures warm. Icing amounts
will be on the light side- generally less than a tenth of an
inch- but will cause trouble for commuters Thursday across the
foothills and mountains especially.

The immediate coast will likely see rain the entire time with far
northern sections possibly mixing with snow. The colder air
will remain wedged along the terrain initially, and as
temperatures gradually warm, freezing/frozen precipitation will
retreat north and east. Models are indicated a quick warm up into
the 40s to near 50 for southern sections. Thankfully only light
QPF is forecasted, so even if temperatures don't warm as fast as
indicated, we are still not expecting a high impact event.

The weekend will be dry with sunny skies and temperatures
cooling off around normal.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Short Term /through Wednesday/...VFR, then decreasing to MVFR late
afternoon with IFR expected in SN/RA tonight into Wednesday
morning, improving to VFR throughout by Wednesday afternoon. LLWS
can be expected tonight, but these winds may mix to the surface at
coastal terminals late tonight.

Long Term...There will be areas of MVFR or lower ceilings Thursday
into Thursday night mainly in -RA with -FZRA possible at LEB and
HIE. Conditions improve to VFR for Friday and Saturday.

&&

.MARINE...
Short Term /through Wednesday/....We'll see increasing southerly
flow today, reaching gales towards evening. Gales continue
overnight with a few gusts to near storm force possible late
tonight. Winds will diminish toward daybreak Wednesday, but should
linger at SCA levels through the morning.

Long Term...Small craft advisories will be needed Thursday and
Friday with borderline wind gusts and seas remaining above 5 feet.

&&

.TIDES/COASTAL FLOODING...
We're entering the period of high astronomical tides. The strong
onshore flow tonight will gradually shift to southwest on Wednesday
morning shortly before the 930 AM high tide. The projected tide is
only 0.8 ft MLLW below flood stage. When this tide is combined with
surge from the storm and nearshore waves of up to 10 ft there is
the potential for splashover...as well as some beach erosion and
minor coastal flooding around the tide of high tide.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Gale Warning from 3 PM this afternoon to 7 AM EST Wednesday
     for ANZ150>154.

&&
Hazardous weather outlook, Jan 10, 3:44 AM EST, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
344 AM EST TUE JAN 10 2017

MEZ023>025-NHZ014-110845-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-COASTAL ROCKINGHAM-
344 AM EST TUE JAN 10 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL
MAINE...SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

LIGHT PRECIPITATION WILL SPREAD INTO THE REGION TODAY IN THE FORM
OF A RAIN/SNOW MIX AT TIMES FOR THE COAST BEFORE CHANGING TO ALL
RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ007>009-012>014-018>021-NHZ001>013-015-110845-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-
EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH-
344 AM EST TUE JAN 10 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW
HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

LIGHT PRECIPITATION WILL SPREAD INTO THE REGION TODAY IN THE FORM
OF SNOW AWAY FROM THE COAST AND A RAIN/SNOW MIX AT TIMES FOR THE
COAST. INTERIOR SOUTHERN SECTIONS MAY ALSO SEE A WINTRY MIX
BRIEFLY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ANOTHER SYSTEM WILL BRING A WINTRY MIX OF PRECIPITATION TO
INTERIOR LOCATIONS EARLY THURSDAY BEFORE CHANGING TO ALL RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ022-026>028-110845-
INTERIOR WALDO-LINCOLN-KNOX-COASTAL WALDO-
344 AM EST TUE JAN 10 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

WINDS MAY GUST UP TO 35 MPH AT TIMES TONIGHT ALONG THE MID COAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG ONSHORE FLOW ALONG WITH HIGH ASTRONOMICAL TIDES AND
BUILDING WAVES MAY PRODUCE SPLASH-OVER, BEACH EROSION, AND MINOR
COASTAL FLOODING ALONG THE MID COAST AROUND THE TIME OF THE 9:30
AM HIGH TIDE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

NO SPOTTER ACTIVATION IS EXPECTED AT THIS TIME.

ANZ150>154-110845-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
344 AM EST TUE JAN 10 2017

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 8:46 PM ESTGale WarningGYX37 hr
Jan 10, 2:40 PM ESTCoastal Flood StatementGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York20 hr
Jan 10, 2:47 PM ESTWind AdvisoryGYXKnox, Lincoln, Sagadahoc, Waldo18 hr
Jan 10, 6:52 PM ESTSpecial Weather StatementGYXAndroscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 1 more53 min

Nearby

Storm Warnings in Maine, 2017Every storm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.